Logo
DeutschClear Cookie - decide language by browser settings
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 2.

Article

Pareigis, Bodo and Morris, R. A. (1974): Formal Groups and Hopf Algebras over Discrete Rings. In: Transactions of the American Mathematical Society, Vol. 197: pp. 113-129 [PDF, 1MB]

Pareigis, Bodo and Morris, R. A. (1973): Formal Groups over Discrete Rings. In: Bulletin of the American Mathematical Society, Vol. 79: pp. 449-453 [PDF, 246kB]

This list was generated on Fri Nov 21 01:04:21 2014 CET.